Record:   Prev Next
書名 Mathematica Japonicae [sic]
出版項 Tokyo : Meiwa Shoin, 1948-2000
國際標準期刊編號 0025-5513
book jacket

館藏地數學所圖書室
Lib. Has1(1948)-9(1963),11:2(1965)-52(2000)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1948-49)    館內使用    30340100020217
 數學所圖書室  v.2 (1949-52)    館內使用    30340100020225
 數學所圖書室  v.3 (1953-55)    館內使用    30340100020761
 數學所圖書室  v.4 (1956-57)    館內使用    30340100023260
 數學所圖書室  v.5-6 (1958-62)    館內使用    30340100032022
 數學所圖書室  v.7-8 (1961-63)    館內使用    30340100040991
 數學所圖書室  v.13-14 (1968-69)    館內使用    30340100062227
 數學所圖書室  v.15-16 (1970-71)    館內使用    30340100062235
 數學所圖書室  v.18-19 (1973-74)    館內使用    30340100062243
 數學所圖書室  v.20 (1975)    館內使用    30340100062250

說明 v. : 26 cm
Bimonthly, 1983-
Frequency varies
Vol. 1, no. 1 ([May 1948])-Vol. 52, no. 3 (November 2000)
附註 Title from cover
With issue for Apr. 1977 title modified to: Mathematica Japonica
Mathematical reviews 0025-5629
In English, French, and German
Vols. for <Apr. 1975>-Sept. 1977 issued by Department of Mathematics, University of Osaka Prefecture, and Department of Mathematics, Osaka Kyoiku University; Dec. 1977-< >published by Association for Mathematica Japonica, supported by Department of Mathematics, University of Osaka Prefecture, and Department of Mathematics, Osaka Kyoiku University; <July 1987- > published by Japanese Association of Mathematical Sciences, supported by University of Osaka Prefecture, Osaka Kyoiku University, and Osaka University
Continued by: Scientiae mathematicae Japonicae
繼續 Scientiae mathematicae Japonicae
主題 Mathematics -- Periodicals
Alt Author Ōsaka Furitsu Daigaku. Sūgaku Kyōshitsu
Ōsaka Kyōiku Daigaku. Sūgaku Kyōshitsu
Alt Title Math. Jpn
Mathematica Japonica Apr. 1977-
Record:   Prev Next